MathSciNet Relay Station
MathSciNet bibliographic data
MR2803894 30D35 (30D05 39A45 39B32)
Li, Sheng; Gao, Zong-Sheng Finite order meromorphic solutions of linear difference equations. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 5, 73–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement